default search action
"Gibbs partitions, Riemann-Liouville fractional operators, Mittag-Leffler ..."
Man-Wai Ho, Lancelot F. James, John W. Lau (2021)
- Man-Wai Ho, Lancelot F. James, John W. Lau:
Gibbs partitions, Riemann-Liouville fractional operators, Mittag-Leffler functions, and fragmentations derived from stable subordinators. J. Appl. Probab. 58(2): 314-334 (2021)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.